Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello and thank you for your question.
It could be that after 5 years of taking it, you either need to increase the dosage or
you could also need try switching to another SSRI, such as zoloft, lexapro etc. Sometimes
the body does get accustomed to one medication and needs a switch.
Also, the addition of a medication such as abilify, can help boost the primary SSRI, in your case paxil. I would call your prescribing doctor about this. Typically he/she
will first recommend that you try an increased dosage for a few weeks. If that doesn't work, then a switch in meds or the addition of abilify or something similar is the second option.
Please click ACCEPT button or feel free to ask for more info. if needed.
Thank you! Kristin
Well, for mild depression many people have seen benefit with St. John's Wort which is an over the counter, herbal remedy. You could certainly try that if you feel that your initial reason for taking the paxil has improved or if you feel your depression is mild.
.OKMH53016130 My son is very anxious. He gets like